# SDR DALA2015050803135

- Difficulty date: May 7, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON EMERGENCY EXIT DOOR 834 ON SECTION-T RT IN PASSENGER CABIN L=0.320", W=0.250", D=0.002".    REPLACED SECTION T ON EMERGENCY EXIT DOOR 834 RT IN PASSENGER CABIN IAW SRM 51-72-11 AND DWG D52279010.
